Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Headache after the use of anaesthetic drug - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hello
Doctor :   how can i help u?
User :   if I have a headache and my right eye is blood shot is it something to worry about?
Doctor :   bloodshot?
User :   I have had two strokes in the past and was actually just released from the hospital this afternoon after having a reaction to anesthesia. but now my head is throbing in the back and my right eye burns and is red
Doctor :   reaction to aneasthesia?
Doctor :   why did they gave u anaesthesia?
User :   I had a colon test. and I had a seizure while under anasthesia
Doctor :   ok
Doctor :   it must be the complication of anaesthetic drug they have used

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor